# SDR UPS07149862

- Difficulty date: May 25, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: CM82400
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EXIT SIGN MODULE LOWER 2 BULBS ARE INOP.  BULBS REPLACED.  OP TEST PERFORMED IAW 33-51-13-04.  TEST OK.
